# SDR SWIA202053330

- Difficulty date: September 23, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 38,297 hours, 35,435 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT DD7 INTERCOSTAL HAS CRACK ON TOP FLANGE.  C-CHECK RO 10/13/2020.  REMOVED AND REPLACED CRACKED DD7 INTERCOSTAL P/N 601R318825-1, REF DWG AND CRJ200 SRM.  PERFORMED PRESSURE CHECK OF FASTENERS, ALL CHECKS GOOD.
